A REGULARIZED TRACE FORMULA FOR DIFFERENTIAL EQUATIONS WITH TRACE CLASS OPERATOR COEFFICIENTS


Albayrak I., KÖKLÜ K. , Bayramov A.

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.40, no.4, pp.1095-1110, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 4
  • Publication Date: 2010
  • Doi Number: 10.1216/rmj-2010-40-4-1095
  • Title of Journal : ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1095-1110

Abstract

We will obtain a formula for the regularized trace of the differential equation of the second order with trace class operator coefficient.